Show simple item record

dc.contributor.authorBalibrea Gallego, Francisco 
dc.contributor.authorCánovas Peña, José Salvador 
dc.contributor.authorJiménez López, Victor 
dc.date.accessioned2009-06-11T11:18:03Z
dc.date.available2009-06-11T11:18:03Z
dc.date.issued1999
dc.identifier.citationBALIBREA, F., CANOVAS PEÑA, J.S, JIMÉNEZ LÓPEZ, V. Commutativity and non-commutativity of the topological sequence entropy. Annales de L’Institut Fourier, 49 (5): 1693-1709,1999. ISSN (électronico) 1777-5310es
dc.identifier.issn1777-5310
dc.description.abstractIn this paper we study the commutativity property for topological sequence entropy. We prove that if $X$ is a compact metric space and $f,g: X\rightarrow X$ are continuous maps then $h _A(f\circ g)=h_A(g\circ f)$ for every increasing sequence $A$ if $X=[0,1]$, and construct a counterexample for the general case. In the interim, we also show that the equality $h_A(f)=h_A(f\vert _{\cap _{n\ge 0}f^n(X)})$ is true if $X=[0,1]$ but does not necessarily hold if $X$ is an arbitrary compact metric space.es
dc.description.sponsorshipThis paper has been partially supported by the D.G.C.Y.T. grant PB95-1004 and the grants COM-20/96 MAT and PB/2/fs/97 (Fundación Séneca, Comunidad Autónoma de Murcia)es
dc.formatapplication/pdf
dc.language.isoenges
dc.publisherInstitut Fourieres
dc.rightsCopyright © Annales de L’Institut Fourier 1999. http://www.numdam.org/item?id=AIF_1999__49_5_1693_0es
dc.titleCommutativity and non-commutativity of the topological sequence entropyes
dc.typeinfo:eu-repo/semantics/articlees
dc.subjectConmutatividades
dc.subjectSecuencia de la entropía topológicaes
dc.subjectCommutativityes
dc.subjectTopological sequence entropyes
dc.subject.otherMatemática Aplicadaes
dc.identifier.urihttp://hdl.handle.net/10317/1029


Files in this item

This item appears in the following Collection(s)

Show simple item record